# SDR USAA2011123000004

- Difficulty date: December 23, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833U40
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACK IN WEB AT BS 180, WL 207, RBL 26.  REPLACED WEB AT BS 180, WL 207, RBL 26 IAW EO 5300V157 PART D.
